I have been on Cymbalta for quite some time now. I had severe nausea for the first 3 or 4 days, and then I was fine. I do have a lot of problems with hot flashes and perspiration, but I don't know how much of that is drug related (the Cymbalta and/or any of the other meds I take) or menopause related (I went into surgical menopause a few years ago after my last ovary was removed).
I have had good results with the Cymbalta in regards to pain relief. It, along with my other meds, has helped me keep my pain pretty stable at a 4 or 5. I was on Lyrica prior to this, and had all the side effects - especially weight gain - so having weight loss as a potential side effect for Cymbalta is more of a benefit to me than a hindrance. I've lost 30lbs since I started on it, about
a year ago.
Keep on it for at least 6 months to truly see if it will make a difference. Yes, your libido may drop, but sometimes, just going ahead and having sex anyways often turns out to feel pretty good!
Good luck to you...I hope you find it helps to relieve your pain.
: Fibromyalgia, Severe Myofascial Pain, Osteoarthritis in ALL my joints, Chronic Pelvic Pain, Surgical Adhesions, IBS, IC-PBS, Carpal Tunnel (both wrists), FAI, Type 2 Diabetes, Reynauds, Visual Migraines, Drug Related Hot Flashes, Hard Start for IV's, Unable to vomit due to surgery.Meds
: Oxycontin, Tramadol, Tramacet, Cymbalta, Cesamet, Flexeril